RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Page 1161 (Mi de1941)  

Letters to the Editor

Поправки к статье: «О характеристической задаче Коши для одного класса вырождающихся гиперболических уравнений» («Дифференц. уравнения», 9, № 1, 1973 г.)

T. Sh. Kal'menov


Full text: PDF file (120 kB)

Citation: T. Sh. Kal'menov, “Поправки к статье: «О характеристической задаче Коши для одного класса вырождающихся гиперболических уравнений» («Дифференц. уравнения», 9, № 1, 1973 г.)”, Differ. Uravn., 9:6 (1973), 1161

Citation in format AMSBIB
\Bibitem{Kal73}
\by T.~Sh.~Kal'menov
\paper Поправки к~статье: «О~характеристической задаче Коши для одного класса вырождающихся
гиперболических уравнений» («Дифференц. уравнения», 9, \No~1, 1973~г.)
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1161
\mathnet{http://mi.mathnet.ru/de1941}


Linking options:
  • http://mi.mathnet.ru/eng/de1941
  • http://mi.mathnet.ru/eng/de/v9/i6/p1161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:75
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020